# SDR SWAA2021052617369

- Difficulty date: September 21, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED BS 500 I STR 19R / REMOVED AND REPLACED FWD CARGO GUSSET AT BS .500I; STR 19R PER SRM 51-40-02. APPLIED CORROSION INHIBITING COMPOUND TO REPAIR AREA PER SOPM 20-41-05. SEE SA-M 326 FOR INDIVIDUAL WORK ACCOMPLISHED.SA-M 326 A1184510 INSP BY E49332
